# SDR SWIA202163539

- Difficulty date: October 23, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT INBOARD SEAT TRACK HAS SOME GOUGING DAMAGE AFT SIDE ALONG THE EDGES AS MARKED      (C-CHECK RO 1/7/2022)     INSTALLED NEW INBOARD AND OUTBOARD CO-PILOT SEAT TRACK REF CRJ700 SRM 51-42-21-001-001-A01
